# SDR AALA202503256821

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,204 hours, 18,838 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR IS JAMMED SHUT AND CANNOT BE OPENED. APPLIED LUBRICANT WITHIN AFT LAVATORY DOOR TRACKS AS REQUIRED.
